Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Head injury, large bump behind head, nausea, tiredness, dizziness. Treatment options?

i was falling backwards trying to stop i ended up falling and my head hit the cement I had a very big bump an the back of my head. the swelling went down the next day but i was nauseous and tired and dizzy the first few days now its been 12 days and i still am getting dizzy seems to be when moving head up or down or sudden movements
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012
You are having a mild head injury and you will require a cranion-cephalic CT scan in order to rule out any possibility of intracranial hemorrhage which could be fatal if is developing gradual into a large hematoma. Small fracture of the cranium could also have occur. Normally the symptoms related to the injury should have subsided by now or exist in a very very mild proportion.
So I suggest you run to your doctor right away so he can do a quick evaluation and send you for CT.

Hope this helps
Answered: Sun, 23 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor